On Pseudomonotone Maps T for which -T is also Pseudomonotone
Journal of convex analysis, Tome 10 (2003) no. 1, pp. 149-168
Cet article a éte moissonné depuis la source Heldermann Verlag
Monica Bianchi
Mots-clés :
Pseudoconvex function, pseudolinear function, pseudomonotone map, pseudoaffine map
@article{JCA_2003_10_1_JCA_2003_10_1_a6,
author = {M. Bianchi and N. Hadjisavvas and S. Schaible},
title = {On {Pseudomonotone} {Maps} {T} for which {-T} is also {Pseudomonotone}},
journal = {Journal of convex analysis},
pages = {149--168},
year = {2003},
volume = {10},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_2003_10_1_JCA_2003_10_1_a6/}
}
TY - JOUR AU - M. Bianchi AU - N. Hadjisavvas AU - S. Schaible TI - On Pseudomonotone Maps T for which -T is also Pseudomonotone JO - Journal of convex analysis PY - 2003 SP - 149 EP - 168 VL - 10 IS - 1 UR - http://geodesic.mathdoc.fr/item/JCA_2003_10_1_JCA_2003_10_1_a6/ ID - JCA_2003_10_1_JCA_2003_10_1_a6 ER -
M. Bianchi; N. Hadjisavvas; S. Schaible. On Pseudomonotone Maps T for which -T is also Pseudomonotone. Journal of convex analysis, Tome 10 (2003) no. 1, pp. 149-168. http://geodesic.mathdoc.fr/item/JCA_2003_10_1_JCA_2003_10_1_a6/